Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

179 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is it normal to have thick brown period clots after taking Ipill?

Hi doctor I hv thick brown lumps in my periods this time. I had an ipill few days back. Also my periods didn t come on time I took an ipill without testing whether I was positive or negative. Should I be alarmed? Coz never ever I had such clots coming during my periods despite taking ipills
Wed, 26 Sep 2018
Report Abuse
General & Family Physician 's  Response
Hi,

The spotting, brown discharge, and delayed period are all side effects of I pill. I don't think this is something to worry about. Keep yourself under observations for next months.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Olgeta Xhufka,
General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi... actually I had a unprotected sex with my gf who is only 16 now n to b safe after sex she took ipill unwanted 72 pills within 24 hours... but it been 7 days but she got no periods. .. n actually she got nothing per as mentioned symptoms after taking birth control pill she is normal no vomiting no head ace nothing .... but she told she is getting white discharge n thick discharge ...... but the discharge is not brown as mentioned in symptoms for pregnancy. ...... so I m confused what is happening. ... no side effects nothing please help doctor I m tensed. ... Please

doctor1 MD

I am on the pill. I started my period again 4 months ago after having a baby. This month I had a small brown spotting on the day I started my placebo pills but I have not had a period. It has been 8 days since then. I took a hpt which is negative. Took it late in the day yesterday. I have normal pregnancy symptoms but there are many variables to those. Should I retest or is it normal to have brown spotting and no real period on the pill

doctor1 MD

21st may was my first day of periods and got over on 26th may, I had sex on 27 th&28th may (unprotected) took an ipill on 29 th may and almost after a week I have heavy brown discharge my panty liners being almost full,also have back ache,Is this normal?